Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 6, 2022, 5:43 PM CDT for Blount County, Etowah County, St. Clair County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2022, 5:43 PM CDT (22:43 UTC)
- Expired
- Apr 6, 2022, 6:09 PM CDT
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blount County, AL, Etowah County, AL, St. Clair County, AL
The radar
The Northeast Alabama radar (KHTX), 98 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:11 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1131 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.0
The text
As transmitted.
979
WUUS54 KBMX 062243
SVRBMX
ALC009-055-115-062330-
/O.NEW.KBMX.SV.W.0039.220406T2243Z-220406T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
543 PM CDT Wed Apr 6 2022
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
East central Blount County in central Alabama...
Western Etowah County in northeastern Alabama...
North central St. Clair County in central Alabama...
* Until 630 PM CDT.
* At 543 PM CDT, a severe thunderstorm was located over Rosa, or over
Cleveland, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rainbow City, Oneonta, Cleveland, Steele, Altoona, Snead, Susan
Moore, Walnut Grove, Fairview, Rosa, Aurora, Alabama International
Dragway, Easley, Howelton, Gallant, Rockledge, Horse Pens Forty,
Camp Sumatanga, Hendrix and Ramsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3414 8609 3391 8616 3393 8663 3409 8651
3411 8632 3410 8630 3412 8628
TIME...MOT...LOC 2243Z 266DEG 30KT 3399 8652
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
40/Sizemore2 follow-up statements
065
WWUS54 KBMX 062254
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
554 PM CDT Wed Apr 6 2022
ALC009-055-115-062330-
/O.CON.KBMX.SV.W.0039.000000T0000Z-220406T2330Z/
Blount AL-Etowah AL-St. Clair AL-
554 PM CDT Wed Apr 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL BLOUNT...WESTERN ETOWAH AND NORTH CENTRAL ST. CLAIR
COUNTIES...
At 554 PM CDT, a severe thunderstorm was located near Oneonta, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rainbow City, Oneonta, Steele, Altoona, Susan Moore, Walnut Grove,
Rosa, Aurora, Alabama International Dragway, Howelton, Gallant,
Rockledge, Horse Pens Forty, Camp Sumatanga, Hendrix and Ramsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3414 8609 3391 8616 3393 8656 3406 8644
TIME...MOT...LOC 2254Z 266DEG 30KT 3400 8641
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
40/Sizemore780
WWUS54 KBMX 062309
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
609 PM CDT Wed Apr 6 2022
ALC009-055-115-062319-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-220406T2330Z/
Blount AL-Etowah AL-St. Clair AL-
609 PM CDT Wed Apr 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLOUNT...WESTERN
ETOWAH AND NORTH CENTRAL ST. CLAIR COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and northeastern Alabama.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3414 8609 3391 8616 3393 8656 3406 8644
TIME...MOT...LOC 2308Z 266DEG 30KT 3401 8625
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 5:29 PM CDT, 14 minutes earlier.
Area forecast discussion, Apr 6, 5:29 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 529 PM CDT Wed Apr 6 2022 .UPDATE... Mesoscale Update. && .SHORT TERM... /Updated at 0517 PM CDT Wed Apr 06 2022/ As we head into the max realized solar cycle period, a cold front was on our doorstep. The front has entered the northwest areas and was located from near Cullman to near Aliceville. Temperatures behind the front drop off into the low 60s, while ahead of the front, mid 70s to near 90 degrees. A Severe Thunderstorm Watch was in effect for all the counties east and south of the front. The latest VWP and model hodographs have nearly straight line hodographs. We have observed several storm splits but very little in the rotation department. Thunderstorms strength over the past hour or so has been up and down. Near the front, SBCAPE was near 3000 and Bulk Shear values have increased to 40-50kts. Therefore, some storm organization is possible. Will continue with the damaging wind and large hail threat into the evening hours. The tornado threat will be much more limited and most likely limited to storm scale interactions at this point. Overall timing looks good and did not adjust much. 75 Previous short-term discussion: /Updated at 1015 AM CDT Wed Apr 06 2022/ We're in a watch and wait mode here at the weather office as showers and storms are still expected to develop out ahead of the strong cold front. The cold front is currently being analyzed now moving through northwest Mississippi and western Tennessee. Another interesting feature out ahead of the front is what appears to be a clearly apparent outflow boundary and bore wave on visible satellite. That outflow has already moved into western and northwestern counties, where a few showers and isolated storms have developed due to the parcel lift from the boundary. Behind the outflow, clouds have been scoured out and we're now seeing sunshine across locations such as Haleyville and Hamilton. We'll have to watch trends closely as we go through the rest of the morning to see what type of influence the bore wave will have in terms of convective development as we go through the day, as well as any other boundary interaction. The wave itself may actually take the focus away from the trailing cold front, where most storms were initially expected to develop over the past couple of days. Meanwhile, as was also noted on SPC's Day 1 outlook this morning, a moisture gradient that will effectively act as a weak warm front currently resides along the U.S. 80/I-85 corridor based on visible satellite. North of the boundary, low stratus continues to dominate, while most clouds are mixing out south of the boundary. We'll likely see a focus area of storm development across the I-85 corridor as we go into the afternoon where severe storms will be possible as SBCAPE values rise between 2000 and 3000. The KBMX 12z sounding observed drier air aloft with a cap above 750mb. As we get more daytime heating we should be able to overcome that cap with time, then the question becomes the amount of upper level dynamics available to support organized severe storm structures. It does appear that the severe threat has transitioned more to the east/southeast as a result of the bore/gravity wave, but we'll continue to watch mesoscale trends as we go into the afternoon. Storms that develop will have the risk of large hail and damaging winds, along with the possibility of tornadoes with just enough 0-6km bulk shear. 56/GDG .LONG TERM... /Updated at 356 PM CDT Wed Apr 06 2022/ No major changes were made to the extended forecast. Dry weather returns to the area post front with surface ridging influencing AL Friday through Sunday night. Rain chances return for Monday and Tuesday as southerly flow returns with ridging sliding eastward into the Atlantic. 08 Previous long-term discussion: /Updated at 330 AM CDT Wed Apr 06 2022/ Thursday through Tuesday. With the frontal boundary well to our east by early Thursday morning, colder and drier air begins to build into the region. The main low pressure system that pushed the cold front through becomes even more occluded over the Upper Midwest and Great Lakes Region and doesn't really move eastward until Friday as the entire trough shifts as well. Some model guidance tries to bring some wrap-around moisture through Central TN and into the TN Valley on Friday, which could lead to some light rain for our far northeastern counties, but chances are pretty low at this time. At the least, we'll likely see increasing high clouds Friday as the trough axis slides through. High pressure builds in behind the trough axis Friday night into Saturday morning, which will lead to clearing skies and effective radiational cooling with the cold air mass in place. This will likely lead to frost development across a good portion of Central AL and a the possibility of freezing conditions for our northern counties both Saturday morning and Sunday morning. The high pressure shifts to our east Monday into Tuesday, shifting our winds more southerly and leading to a warming trend as we head into early next week. Guidance has been trying to show our next weather system developing to the west by Tuesday of next week, which could lead to increasing rain chance as we approach mid-week, but confidence in timing and evolution of that next trough/low pressure system remains low. 25/Owen && .AVIATION... 18Z TAF Discussion. TSRA and SHRA development will prevail in the short-term for northern terminals, transitioning to MGM and TOI later into the afternoon. Low stratus have lifted for the most part, but will be replaced with the convective activity that will last through the afternoon and evening hours. Expect amendments through the evening based on movement of showers and storms with rapid changes in visibility and wind gusts if a storm moves across a terminal location. A cold front will move through during the overnight hours with a wind shift to the northwest expected and overall decrease in cloudcover through the morning hours on Thursday. 56/GDG && .FIRE WEATHER... A cold front will continue to push through the area through tonight and trigger scattered to numerous showers and storms. Drier air builds in Thursday and Friday with min RHs dropping back into the 25-40% range. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 45 67 40 57 33 / 70 0 0 0 0 Anniston 49 67 41 58 35 / 80 0 0 0 0 Birmingham 48 67 43 58 37 / 60 0 0 0 0 Tuscaloosa 47 67 43 61 36 / 50 0 0 0 0 Calera 50 67 44 60 39 / 70 0 0 0 0 Auburn 53 67 43 61 39 / 80 0 0 0 0 Montgomery 54 71 43 65 38 / 80 0 0 0 0 Troy 54 71 45 66 40 / 80 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 6, 4:07 PM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 407 PM CDT Wed Apr 6 2022 ALZ011>015-017>050-080015- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 407 PM CDT Wed Apr 6 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are possible through this evening. Damaging winds and large hail are the main threats, though a tornado or two cannot be ruled out. Portions of the Black Warrior River, the Tallapoosa River, and Catoma Creek basins are forecast to go into minor flood. See the river statements for the latest information. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Freezing conditions are possible across the northern portions of Central Alabama both Saturday and Sunday mornings. Precautions should be taken to protect vulnerable populations and sensitive plants and vegetation. Portions of the Black Warrior River, the Tallapoosa River, and Catoma Creek are forecast to go into minor flood through Saturday. See the river statements for the latest information. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through this evening. 08
In the hours before
Special weather statement, Apr 6, 4:53 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
453 PM CDT Wed Apr 6 2022
ALZ045-047-048-062245-
Lee AL-Macon AL-Russell AL-
453 PM CDT Wed Apr 6 2022
...Strong thunderstorms will impact portions of eastern Lee,
southeastern Macon and Russell Counties through 545 PM CDT...
At 453 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Beulah to near Franklin
Field. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phenix City, Hurtsboro, Smiths, Smiths Station, Uchee, Beauregard,
Davisville, Bleecker, Russell County Sports Complex, Seale, Ladonia,
Society Hill, Griffen Mill, Warriorstand, Fort Davis, Uchee Creek,
Creek Stand, Monterey Heights, Hatchechubbe and Fort Mitchell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern and east central Alabama.
&&
LAT...LON 3225 8492 3224 8491 3223 8586 3271 8512
3266 8509 3265 8511 3263 8508 3262 8509
3258 8507 3252 8501 3246 8500 3242 8496
3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3230 8494 3226 8489
TIME...MOT...LOC 2153Z 255DEG 43KT 3267 8508 3220 8577
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Apr 6, 4:55 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
455 PM CDT Wed Apr 6 2022
ALZ022-062245-
Pickens AL-
455 PM CDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southwestern Pickens
County through 545 PM CDT...
At 455 PM CDT, Doppler radar was tracking a strong thunderstorm near
Prairie Point, or 9 miles west of Aliceville, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aliceville, McMullen, Garden, Johnston Lake, Gainesville Lake
Campground, Dillburg, Cochrane and George Downer Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Alabama.
&&
LAT...LON 3316 8832 3324 8798 3308 8797 3307 8802
3305 8803 3306 8804 3304 8804 3305 8808
3304 8808 3303 8810 3304 8814 3303 8815
3302 8834
TIME...MOT...LOC 2155Z 262DEG 26KT 3309 8832
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Apr 6, 4:57 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
457 PM CDT Wed Apr 6 2022
ALZ035-062245-
Chilton AL-
457 PM CDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southwestern Chilton
County through 545 PM CDT...
At 457 PM CDT, Doppler radar was tracking a strong thunderstorm over
Parnell, or 12 miles north of Valley Grande, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clanton, Thorsby, Maplesville, Billingsley, Plecher, Parnell, Pooles
Crossroads, Lomax, Stanton and Isabella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and south central Alabama.
&&
LAT...LON 3266 8702 3278 8702 3292 8666 3271 8650
3271 8671 3266 8672
TIME...MOT...LOC 2157Z 252DEG 22KT 3270 8696
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Apr 6, 5:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 2 S WAUGH 32.34N 86.04W
04/06/2022 MONTGOMERY AL EMERGENCY MNGR
REPORTS OF TREES DOWN NEAR THE INTERSECTION
OF MARLER RD AND RIDGE WATER DR.
&&
JDSpecial weather statement, Apr 6, 5:29 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
529 PM CDT Wed Apr 6 2022
ALZ017-062300-
Blount AL-
529 PM CDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of east central Blount
County through 600 PM CDT...
At 529 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cleveland, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Altoona, Snead, Susan Moore, Walnut
Grove, Allgood, Fairview, Nectar, Rosa, Easley, Fowler Spring and
Hendrix.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and northeastern Alabama.
&&
LAT...LON 3410 8630 3405 8633 3399 8633 3396 8635
3394 8637 3394 8633 3393 8632 3391 8635
3393 8679 3411 8658 3414 8634
TIME...MOT...LOC 2229Z 265DEG 34KT 3399 8658
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreSpecial weather statement, Apr 6, 5:32 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 PM CDT Wed Apr 6 2022
ALZ030-031-062315-
Greene AL-Sumter AL-
532 PM CDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northwestern Greene
and northwestern Sumter Counties through 615 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cooksville, or 19 miles southwest of Aliceville, moving east at 30
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New West Greene, Panola, West Greene, Geiger, Warsaw, Pleasant Ridge
and New Mount Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Alabama.
&&
LAT...LON 3299 8834 3300 8817 3302 8816 3302 8815
3303 8814 3304 8808 3305 8806 3304 8805
3304 8804 3285 8803 3285 8836
TIME...MOT...LOC 2232Z 260DEG 27KT 3291 8838
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:33 PM CDT | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 14 hr |
| Apr 5, 9:44 PM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 14 hr |
| Apr 6, 2:43 AM CDT | Dense Fog Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 6 hr |
| Apr 6, 12:12 PM CDT | Special Weather Statement | BMX | Russell | 18 min |
| Apr 6, 12:25 PM CDT | Special Weather Statement | BMX | Pickens | 35 min |
| Apr 6, 12:30 PM CDT | Special Weather Statement | BMX | Shelby | 45 min |
| Apr 6, 12:49 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 41 min |
| Apr 6, 12:55 PM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
| Apr 6, 1:09 PM CDT | Special Weather Statement | BMX | Shelby | 51 min |
| Apr 6, 1:34 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Apr 6, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 45 min |
| Apr 6, 2:07 PM CDT | Special Weather Statement | BMX | Autauga, Elmore | 38 min |
| Apr 6, 2:09 PM CDT | Special Weather Statement | BMX | Clay | 51 min |
| Apr 6, 2:12 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 33 min |
| Apr 6, 2:27 PM CDT | Special Weather Statement | BMX | Lee | 48 min |
| Apr 6, 2:29 PM CDT | Special Weather Statement | BMX | Greene | 31 min |
| Apr 6, 2:34 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Apr 6, 2:36 PM CDT | Special Weather Statement | BMX | Dallas | 39 min |
| Apr 6, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 31 min |
| Apr 6, 2:48 PM CDT | Special Weather Statement | BMX | Elmore | 42 min |
| Apr 6, 2:49 PM CDT | Special Weather Statement | BMX | Jefferson | 26 min |
| Apr 6, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Tallapoosa | 35 min |
| Apr 6, 3:00 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 33 min |
| Apr 6, 3:07 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 23 min |
| Apr 6, 3:14 PM CDT | Special Weather Statement | BMX | Tallapoosa | 46 min |
| Apr 6, 3:16 PM CDT | Special Weather Statement | BMX | Lee | 14 min |
| Apr 6, 3:26 PM CDT | Areal Flood Advisory | BMX | Clay, Tallapoosa | 2 hr |
| Apr 6, 3:27 PM CDT | River Flood Warning | BMX | Montgomery | 18 hr |
| Apr 6, 3:31 PM CDT | Special Weather Statement | BMX | Greene | 29 min |
| Apr 6, 3:37 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 38 min |
| Apr 6, 3:45 PM CDT | Special Weather Statement | BMX | Montgomery | 30 min |
| Apr 6, 3:49 PM CDT | Special Weather Statement | BMX | Fayette | 26 min |
| Apr 6, 4:00 PM CDT | Special Weather Statement | BMX | Greene | 30 min |
| Apr 6, 4:07 PM CDT | Special Weather Statement | BMX | Bibb | 38 min |
| Apr 6, 4:09 PM CDT | Special Weather Statement | BMX | Cherokee | 36 min |
| Apr 6, 4:10 PM CDT | Special Weather Statement | BMX | Lee, Macon, Montgomery | 50 min |
| Apr 6, 4:19 PM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Apr 6, 4:48 PM CDT | Areal Flood Advisory | BMX | Lee, Macon, Montgomery | 117 min |
| Apr 6, 4:53 PM CDT | Special Weather Statement | BMX | Russell | 52 min |
| Apr 6, 4:55 PM CDT | Special Weather Statement | BMX | Pickens | 50 min |
| Apr 6, 4:57 PM CDT | Special Weather Statement | BMX | Chilton | 48 min |
| Apr 6, 5:29 PM CDT | Special Weather Statement | BMX | Blount | 31 min |
| Apr 6, 5:32 PM CDT | Special Weather Statement | BMX | Greene | 43 min |
| Apr 6, 5:37 PM CDT | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Russell | 113 min |
| Apr 6, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 24 min |
| Apr 6, 5:53 PM CDT | Special Weather Statement | BMX | Jefferson | 52 min |
| Apr 6, 5:56 PM CDT | Special Weather Statement | BMX | DeKalb | 34 min |
| Apr 6, 6:07 PM CDT | Special Weather Statement | BMX | Sumter | 38 min |
| Apr 6, 6:30 PM CDT | Special Weather Statement | BMX | Russell | 30 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.